3 pills and still side effects

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?
portugal
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
google searching for help
What is your current age, height, weight?
31 , 63k, 178cm
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
finasteride “biorga”
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1 mg/day
What condition was being treated with the drug?
hair loss
For how long did you take the drug (weeks/months/years)?
3 days
How old were you, and WHEN (date) did you start the drug?
30
How old were you when you quit, and WHEN (date) did you quit?
30
How did you quit (cold turkey or taper off)?
cold turkey
How long into your usage did you notice the onset of side effects?
2 days
What side effects did you experience that have yet to resolve since discontinuation?
headache
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
[x ] Loss of Libido / Sex Drive
[ x] Erectile Dysfunction
Complete Impotence
[ x] Loss of Morning Erections
[ x] Loss of Spontaneous Erections
[ x] Loss of Nocturnal Erections
[ x] Watery Ejaculate
[x ] Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
[x ] Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
[ x] Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
[x ] Muscle Wastage
[ x] Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
[ x] Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug? none

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
none
Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
Hi guys 2 years ago my hair started to fall and i decided to take finasteride by the doctor, on the second pill i started to feel headaches but i didn´t care much about it. On the 3rd day i was like "dont care if i have sex or not but againts myself i had sex and had very weak erections and had to make a great effort to get the job done. so I decided stop that poison, since that March 22nd I recovered only the amount of sperm and like 80% of ED is almost 2 months but a big problem still persist,
my erection is at 80% +/- but i lose my erection easily if i stop stimulating, i can’t maintain it and sometimes i lose almost all, i believe this is result of low libido .

Resuming i cant hold the erection for more than lets say 20 seconds or less if no stimulation, if stimulation starts again , erection comes again it’s like going back and forth

i dont know if im gonna recover or not some say 3 months others say 2 months i dont know anymore

But one thing I guarantee if i recover i Will come back and update this , cause i see alot of posts saying that they had only taken it for 3 days asking for help and never came back to say if it got worse or better, I wish everyone can recover, and if someone still has this erection problem please comment

I will keep updating this

Good luck for evryone

1 Like

welcome brother, how long are you off the drug and how are you coping currently?

im still in same shit, i lose my erection easily if i stop stimulating
and i cant gain one if no stimulating going on

But i Meet a doctor that 2 friends of him were in the same situation and he told me a recipe to manipulat in pharmacy to get my libido and erection back idk if its gonna work but im gonna try out

sad to hear your situation…
do you have other than sexual side effects?

let us know if the medicine works!

im 2 months and 8 days now of 3 pills , still have probs with ED , cant sustain erection for long if no stimulation. as for libido, i would say im at 90%

and btw i had to do lifting with my penis to get better erections and dont feel the penis disconected

i take nothing not even tribulus just letting the time pass

1 Like